# SDR SWIA200820636

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 15,554 hours, 11,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4399 - TWO EMERGENCY LIGHTS AND EXIT LIGHT IN AFT CABIN INOP.  REPLACED BATTERY PACK.
